# SDR CKSA96310

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46147
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1140-1240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK INSPECTION, FOUND CORROSION ON INNER SKIN FROM FS 1140 THROUGH FS 1240 STRINGER 31L TO STRINGER 31R.  REMOVED CORROSION AND INSTALLED REPAIR IAW AIA SKETCH AIA/E/2398 REV 0 SHEET 01 THROUGH 08 DATED 11-11-96.  CORROSION CARD NR 5590-0551, NON-ROUTINE TASK CARD NR 88386.
